Quasi σ-Rigid Rings

Özdin T.

Int. J. Contemp. Math. Sciences, vol.3, pp.1331-1335, 2008 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 3
  • Publication Date: 2008
  • Journal Name: Int. J. Contemp. Math. Sciences
  • Page Numbers: pp.1331-1335
  • Erzincan Binali Yildirim University Affiliated: Yes


In the present paper, we introduce the notion of quasi σ-rigid rings for an automorphism σ of a ring R. Some properties of a σ-ring R that has the form R[x; σ, δ] are obtained, for example if R is a quasi-Baer ring then R[x; σ, δ] is a quasi-Baer ring when R is a quasi σ-rigid ring.